<  Back to the Polytechnique Montréal portal

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item Type | Document subtype | No Grouping
Jump to: 1998
Number of items: 1.

1998

Benjelloun, K., Boukas, E.-K., Costa, O. L. V. & Shi, P. (1998). Design of robust controller for linear systems with Markovian jumping parameters. Mathematical Problems in Engineering, 4(4), p. 269-288.

This list was generated on Thu Nov 14 01:38:02 2019 EST.